I took 3 doses of Levaquin in early Oct. of this year. By the third day I was unable to walk due to excruciating pain in my Achilles tendons. The medication was discontinued immediately, and I took a course of NSAID's. After another 2 days I was able to walk fairly well and even played ice hockey.
I still find though, that I can't be immobile for any length of time without having my Achilles tighten up like rubber bands. I am very active in ice hockey and roller hockey, both of which (luckily) provide excellent ankle support. When I first start moving, I hobble around like a 95 year old. I have tried heat, ice, ultrasound, TENS and I stretch faithfully. Any other suggestions?
Any ideas as to how long these symptoms may last? I have not sought follow up medical advice, but assume that my diagnosis would be bilateral tendonitis, possibly microscopic tearing. FYI, on a positive note, my doctor knew immediately that it was an adverse reaction and also my sinus infection cleared up superbly.
I would greatly appreciate any input and am grateful for a forum of knowledgeable and empathetic listeners.
Last Updated 7/10/04